Vol. 70, No. 1, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A class of maximal topologies

Douglas Cameron

Vol. 70 (1977), No. 1, 101–104
Abstract

In this note, we characterize maximal topologies of a class of topological properties which include lightly compact spaces and QHC-spaces and, when restricted to completely regular spaces, pseudocompact spaces. In addition we prove some results relating maximal lightly compact and maximal pseudocompact spaces.

Mathematical Subject Classification 2000
Primary: 54D25
Milestones
Received: 8 December 1976
Revised: 31 January 1977
Published: 1 May 1977
Authors
Douglas Cameron